# SDR ASAA2021010733830

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 23,820 hours, 7,605 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FAN BLADE LUBE ON NR 2 ENGINE, FOUND NOSE CONE WHITE SPIRAL WORN MORE THAN 50%.  GROUNDED-YES.  REMOVED AND REPLACED ENGINE NR 2 NOSE CONE, REF TC 78472010 FOR WORK ACCOMPLISHED.
